# SDR AU970204

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 2565 · Escape Slide
- Part: Clevis
- Part number: 69B520752
- Condition: Cracked
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 MAIN DOOR OFF WING ESCAPE SLIDE DITCHING CLUTCH CLEVIS CRACKED - FOUND DURING INSPECTION IAW BJC C4/52/013
